Yesterday was CD 13 and I had a slight pink discharge and I saw it only once and it stopped.
I am 32 yrs old and I have PCOS and I am on the following medications clomid,metformin and Levothyroxine.
The ultrasound done 8 months back dint show any polyps or fibroids. I have an appointment with my OB/GYN next week. So I am thinking of asking her to run tests to make sure I do not have any polyps or fibroids.
I am just worried about what caused the mid cycle spotting. This is the first time it happened. Does anyone had this kind of mid cycle spotting and has been diagnosed with any problem. I am just worried.
I actually have that too. Its been pretty recent, and I never had it before I was taking Spironolactone, so I'm not exactly sure. Then again, I also just switched back to my old bc after some dissatisfaction with another one. I haven't ever heard that spotting mid-cycle was bad. What did your OB/GYN say if you don't mind?
This could be ovulation spotting, or a cycst may have burst if there was any pain?
or if your ttc implantation bleeding, althought this is supposed to be more commonly brown. Could be anything, although if you have fairly regular cycles, being CD13, sounds like ovulation, was there EWCM with the pink?
I have mid cycle spotting and my obgyn said its bc were messing with our hormones and there going up and down. I take 2000mg/day of metformin and didn't have this happen until I started taking it. But she says its hormonal imbalance bc we are taking meds to get our system back right.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.